Semigroups whose proper one-sided ideals are t - archimedean

B. Pondeliček

Matematički Vesnik (1985)

  • Volume: 37, Issue: 91, page 315-320
  • ISSN: 0025-5165

How to cite

top

B. Pondeliček. "Semigroups whose proper one-sided ideals are t - archimedean." Matematički Vesnik 37.91 (1985): 315-320. <http://eudml.org/doc/259867>.

@article{B1985,
author = {B. Pondeliček},
journal = {Matematički Vesnik},
keywords = {subsemigroups; right ideals; left ideals; regular semigroups; right archimedean semigroups; semilattice of semigroups},
language = {eng},
number = {91},
pages = {315-320},
publisher = {Društvo matematičara Srbije},
title = {Semigroups whose proper one-sided ideals are t - archimedean},
url = {http://eudml.org/doc/259867},
volume = {37},
year = {1985},
}

TY - JOUR
AU - B. Pondeliček
TI - Semigroups whose proper one-sided ideals are t - archimedean
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 91
SP - 315
EP - 320
LA - eng
KW - subsemigroups; right ideals; left ideals; regular semigroups; right archimedean semigroups; semilattice of semigroups
UR - http://eudml.org/doc/259867
ER -

NotesEmbed ?

top

You must be logged in to post comments.